# SDR FDEA201708242353

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,673 hours, 15,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381293220100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CRACKED IN 2EA PLACES FR41 -Y450 TO -Y953 RT. REMOVED AND REPLACED CROSSBEAM AT FR41 BETWEEN SEAT TRACKS -Y450 TO -Y953 IAW SRM 51-40-21.  MAJOR REPAIR.
